MAUDE Adverse Event Report: COOK IRELAND LTD ECHOTIP ULTRA HIGH DEFINITION ULTRASOUND ACCESS NEEDLE; FCG KIT, NEEDLE, BIOPSY

COOK IRELAND LTD ECHOTIP ULTRA HIGH DEFINITION ULTRASOUND ACCESS NEEDLE; FCG KIT, NEEDLE, BIOPSY
Model Number G52012
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending.A follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
Needle tip was bend.Result of this defect appliance.
 
Additional Manufacturer Narrative
Device evaluation there was 3 echo-hd-19-a devices of lot number c1654774 involved in this complaint.2 unit of echo-hd-19-a device of lot number c1654774 involved in this complaint were not returned for evaluation.The issue of needle tip was bent for the 2 devices that did not return will be addressed in this pr(pr284125).The device that did return will be addressed in pr288759 & pr285753.Lab evaluation n/a-the two devices involved in this complaint were not returned.Document review: prior to distribution, all echo-hd-19-a devices are subjected to functional checks and visual inspection to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl a review of the relevant manufacturing records (c1654774) revealed no discrepancies that could have contributed to this complaint.Upon review of complaints, this failure mode has not occurred previously with this lot number.Based on the information available to date, there is no evidence to suggest that there are any manufacturing issues associated with lot number c1654774.There is no evidence to suggest that the customer did not follow the instructions for use (ifu0050-2).Root cause review a definitive root cause could not be determined as the circumstances of use cannot be replicated in the laboratory.A possible root cause could be attributed to the needle kinking distally when in contact with hard lesion.Summary: the complaint is confirmed based on customer testimony.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
Needle tip was bend.Result of this defect appliance.2 x lot contaminated badly so no return.1 x lot rep will sent back.
 
Event or Problem Description
Needle tip was bend.Result of this defect appliance.
 
Additional Manufacturer Narrative

Brand Name
ECHOTIP ULTRA HIGH DEFINITION ULTRASOUND ACCESS NEEDLE
Common Device Name
FCG KIT, NEEDLE, BIOPSY
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9443156
Report Number3001845648-2019-00697
Device Sequence Number2209633
Product Code FCG
UDI-Device Identifier00827002520127
UDI-Public(01)00827002520127(17)220930(10)C1654774
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K092359
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberG52012
Device Catalogue NumberECHO-HD-19-A
Device Lot NumberC1654774
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/11/2019
Event Location Hospital
Initial Date Received by Manufacturer 11/12/2019
Supplement Date Received by Manufacturer11/12/2019
11/12/2019
Initial Report FDA Received Date12/10/2019
Supplement Report FDA Received Date01/07/2020
02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1